# SDR COMA0160531

- Difficulty date: July 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 3,024 hours, 3,034 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE.DEFERRED MAINTENANCE PER M.E.L.
